Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

Singular Dirac Systems in the Sobolev Space

No Thumbnail Available

Date

2017

Journal Title

Journal ISSN

Volume Title

Publisher

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

In this paper we construct Weyl s theory for the singular left-definite Dirac systems. In particular, we prove that there exists at least one solution of the system of equations that lies in the Sobolev space. Moreover, we describe the behavior of the solution belonging to the Sobolev space around the singular point.

Description

Keywords

Matematik

Turkish CoHE Thesis Center URL

Fields of Science

Citation

Uğurlu, E. (2017). Singular Dirac systems in the Sobolev space. Turkish Journal of Mathematics, 41(4), 933-939. http://dx.doi.org/10.3906/mat-1606-70

WoS Q

Q2

Scopus Q

Q2

Source

Turkish Journal of Mathematics

Volume

41

Issue

4

Start Page

933

End Page

939
Web of Science™ Citations

1

checked on Nov 29, 2025

Google Scholar Logo
Google Scholar™

Sustainable Development Goals

SDG data is not available